# SDR DALA2017112108251

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 77,238 hours, 20,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, THE R2 DOOR WOULD NOT ARM.  FOUND THE LANYARD ON THE SLIDE PACK INTERFEREING WITH GIRT BAR.  POSITIONED AND SECURED THE LANYARD.  THE R2 DOOR OPS NORMAL IAW AMM 25-66.
